My body is biting back!

Discussion in 'General Health & Wellness' started by goinunder, Dec 1, 2004.

  1. goinunder

    goinunder New Member

    Hello, I am 44 year old female who has had numerous health problems. Numerous surgeries, too many to name. My latest problem is this...I had gastric bypass in 98, and had my back fused last year. The Doctors all say I have an autoimmune disease but dont know what. Anyway, after my back surgery last year I started getting pretty bad pain in my upper right side under my shoulder blade that radiated down to my right cheek. I have had itchy skin and rashes alot, and just generally feel bad all the time. Recently my bowel movements have turned black. My doctor ordered a ultra sound which I got yesterday. I havent heard the results yet. The doc mentioned my gall bladder. Does this sound familiar to anyone?
  2. tika

    tika New Member

    rashes and black bowel movements are side effects of some drugs.

    About gall bladder problems- After an exhaustive search I found that there are people with gallstones who don't have any symptoms.

    I read that some people who have their gallstones removed still have pain.

    I read that sometimes the pain is caused not by the stones but by the swelling of the ducts due to food allergy.
  3. tika

    tika New Member

    Going to the doctor, getting a prescription, and having the prescription drug give you other symptoms. It happened to me very recently.

    I have terrible diarrhea that is finally beginning to abate.

    "It must be a new illness," the doctor's receptionist said. "You couldn't have had a reaction after taking the drug 5 days....

    Well, what of the people taking vioxx? Their adverse reaction wouldn't kick in until after months of taking it!

    A side effect of the drug that I took WAS diarrhea.